Hot weather - sweats etc

Question

Ive peen hiv+ for some years, though I have only started treatment in the last month . My general health has improved gretaly in that time - and I feel WELL. However, I have heared stories of severe sweating and reduced tolerance to heat. As I live in Australia, and am an outdoor sort of person, this is of concern to me - already, in the middle of our winter, I am waking up sweating, and it pours off me in the sun. Which, if any medications are the worst for causing this sort of thing - knowing now may give me some time to adapt medications before summer appears on the horizon

Answer

From my experience the complaint of unusual amounts of sweating has been idiosyncratic (= not predictable and not linked to any one med or class of meds). In some patients just HIV alone seems to alter their sweating. Most patients do well even in hot conditions as long as they use common sense particularly with adequate hydration. KH